MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM NEEDLE-FREE SYRINGE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MY8020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd texium needle-free syringe was leaking the following information was received by the initial reporter with the following verbatim it was reported by the customer that ¿while administering 5fu push via ffiv, the texium syringe started to leak at the y-site where the texium clave is attached to the bd tubing smart site.Administration stopped; all chemo spilled approx.(0.25mls) was absorbed on chux pad.Syringe removed with a drop of 5fu on end on texium clave (4mls left in syringe).Pharmacist in ep2 came to chairside to assess.Leaking syringe was bagged in chemo bag and sent back to pharmacy per pharmacy request.New syringe made with 4mls of 5fu and administered with new tubing ffiv without incident.¿.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
It was reported by the customer that ¿while administering 5fu push via ffiv, the texium syringe started to leak at the y-site where the texium clave is attached to the bd tubing smart site.One sample of my8020 was submitted for quality investigation.Visual inspection was conducted, and no damages or abnormalities were identified.A sample bd smartsite was connected to the texium connector in order to fill the syringe with water.The water was then pushed out of the syringe to determine if there is leakage between the texium connector and the smartsite.Leakage was noticed between the texium connector and smartsite.The customer complaint of leakage was verified.The investigation was forwarded to manufacturing for further evaluation and determination of the root cause of the failure.A trend has been identified and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review for model my8020 lot number 24075163 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD TEXIUM NEEDLE-FREE SYRINGE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21068785
Report Number9616066-2024-02170
Device Sequence Number12855308
Product Code FPA
UDI-Device Identifier10885403221682
UDI-Public(01)10885403221682(11)240726(17)270726(10)24075163
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMY8020
Device Lot Number24075163
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown